News After Last April's Ablation

Hi everyone,

I posted once or twice early on and I'm just back to update and vent. The ablation knocked me for a loop. Although it DID work, I still have frequent episodes of high heart rates (101 to 150) if I decide to move around. The fast rates make me very weak, dizzy, etc. . I have Bisoprolo as PIP and that tires me as well.

I am married, but my husband and I are living on opposite coasts in the US right now because I have to take care of family property during the summer. He will visit if I stay here much longer. Not looking forward to the 9 day, 3,500 mile drive to get back to him; I cannot fly because I have two doggies with me. I just hate 1) Being alone while feeling so weak. 2) Being "out of area" so my health insurance only kicks in if I go to emergency. 3) Having no desire to do anything social, yet almost needing company at the same time. 4) Feeling completely lazy and somewhat useless.

The good news? Ummmmmm... Thanks for letting me vent!

1 Reply

oldestnewest
  • Well, lars369, nothing wrong with having a vent, sometimes it can work wonders!!

    Sounds like life is a bit stressfull what with one thing and another (promise not to mention Trump!!). I can understand your concern about the high rate, but I guess its better than having AF, even though 150 is a bit high! It's not unusual for heart rate to increase significantly after an ablation and it can take a while for the rate to decrease so maybe you will start to see a lowering. If you decide to drive, make sure you keep hydrated with lots of water stops for you and the dogs, especially if it's hot. Assuming you and hubby get along, some of the 4 problems you outline may subside with his company, if you don't, I'd stay where you are and stick with the dogs.....hope you have a sense of humour!!!

    On a more serious note, you need to think about the risk of driving as it may not always be easy to stop if you have an episdode. Maybe Hubby could fly to you and you drive back together, or perhaps you could meet up part way to make the trip a bit easier for you. Hope it works out for you and the rate starts to reduce soon.....John

You may also like...